# SDR UIEA2022032400232

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 14,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION FOUND DURING PERFORMING SB 4453A087 PART 2 ON UPPER DECK FLOOR BEAM( ACCOMPLISHED JOB IAW EI # T2022A53M-820 REV 1. JOB COMPLETED AND COND CHK NML. )
